# SDR HEEA113681

- Difficulty date: January 20, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N217AE
- Make and model: Bolkms BK117A1
- Aircraft serial: 7152
- Aircraft time: 6,533 hours
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire Harness
- Part number: 11745033
- Condition: Damaged
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NR 2 HYDRAULIC PRESSURE INDICATION FLUCTUATED AND DROPPED TO ZERO AND HYDRAULIC NR 2 LIGHT ILLUMINATED INTERMITTENTLY.  TROUBLESHOT SYSTEM.  NO VISUAL ANOMALIES OR EXTERNAL LEAKAGE.  CLEANED MAIN HYD. HARNESS, PRESSURE SWITCH AND 2 EACH  TRANSDUCER CONNECTOR, APPLIED DC 4 COMPOUND AND REINSTALLED.  FUNCTIONAL CHECK OF HYD. SYSTEM TO INCLUDE FLIGHT COMPLIED WITH.  FUNCTION CHECK NORMAL, NO DISCREPANICES NOTED.  AIRCRAFT RETURNED TO SERVICE.
